Characterization of abelian varieties
Compositio Mathematica, Volume 43 (1981) no. 2, p. 253-276
@article{CM_1981__43_2_253_0,
     author = {Kawamata, Yujiro},
     title = {Characterization of abelian varieties},
     journal = {Compositio Mathematica},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {43},
     number = {2},
     year = {1981},
     pages = {253-276},
     zbl = {0471.14022},
     mrnumber = {622451},
     language = {en},
     url = {http://www.numdam.org/item/CM_1981__43_2_253_0}
}
Kawamata, Yujiro. Characterization of abelian varieties. Compositio Mathematica, Volume 43 (1981) no. 2, pp. 253-276. http://www.numdam.org/item/CM_1981__43_2_253_0/

[1] P. Deligne: Theorie de Hodge II. Publ. Math. IHES, 40 (1971) 5-58. | Numdam | MR 498551 | Zbl 0219.14007

[2] T. Fujita: On Kaehler fiber spaces over curves. J. Math. Soc. Japan, 30 (1978) 779-794. | MR 513085 | Zbl 0393.14006

[3] P. Griffiths: Periods of integrals on algebraic manifolds III. Publ. Math. IHES, 38 (1970) 125-180. | Numdam | MR 282990 | Zbl 0212.53503

[4] R. Hartshorne: Ample subvarieties of algebraic varieties. Lec. Note in Math. 156, Springer, 1970. | MR 282977 | Zbl 0208.48901

[5] S. Iitaka: On D-dimensions of algebraic varieties. J. Math. Soc. Japan, 23 (1971), 356-373. | MR 285531 | Zbl 0212.53802

[6] S. Iitaka: On logarithmic Kodaira dimension of algebraic varieties. Complex Analysis and Algebraic Geometry, 1977, Iwanami, Tokyo. | MR 569688 | Zbl 0351.14016

[7] S. Iitaka: Logarithmic form of algebraic varieties. J. Fac. Sci. Univ. Tokyo, 23 (1976) 525-544. | MR 429884 | Zbl 0342.14017

[8] Y. Kawamata: Addition formula of logarithmic Kodaira dimension for morphisms of relative dimension one. Proc. Alg. Geo. Kyoto, 1977, Kinokuniya, Tokyo, 207-217. | MR 578860 | Zbl 0437.14018

[9] Y. Kawamata and E. Viehweg: On a characterization of an abelian variety in the classification theory of algebraic varieties. Compositio Math., 41 (1980) 355-360. | Numdam | MR 589087 | Zbl 0417.14033

[10] K. Kodaira: Holomorphic mappings of polydiscs into compact complex manifolds. J. Diff. Geo., 6 (1971) 33-46. | MR 301228 | Zbl 0227.32008

[11] F. Sakai: Kodaira dimensions of complements of divisors. Complex Analysis and Algebraic Geometry, 1977, Iwanami, 239-257. | MR 590433 | Zbl 0375.14009

[12] W. Schmid: Variation of Hodge structure: the singularities of period mapping. Inv. Math., 22 (1973) 211-319. | MR 382272 | Zbl 0278.14003

[13] K. Ueno: Classification theory of algebraic varieties and compact complex spaces. Lec. Note in Math. 439, Springer, 1975. | MR 506253 | Zbl 0299.14007

[14] K. Ueno: On algebraic fiber spaces of abelian varieties. Math. Ann., 237 (1978) 1-22. | Zbl 0368.14013

[15] K. Ueno: Classification of algebraic varieties II. Proc. Alg. Geo. Kyoto, 1977, Kinokuniya, Tokyo, 693-708. | MR 372266 | Zbl 0407.14011

[16] E. Viehweg: Canonical divisors and the additivity of the Kodaira dimensions for morphisms of relative dimension one. Compositio Math., 35 (1977), 197-223. | Numdam | MR 569690 | Zbl 0357.14014

[17] E. Viehweg: Klassifikationstheorie algebraischer Varietaeten der Dimension drei. Compositio Math., 41 (1980) 361-400. | Numdam | MR 589088 | Zbl 0414.14017